# SDR CA061219012

- Difficulty date: October 22, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT A LOUD NOISE WAS HEARD AND THE WINDSHIELD BECAME COVERED IN OIL.  A FORCED LANDING FOLLOWED RESULTING IN AIRFRAME DAMAGE.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED.
